# SDR SWAA060674

- Difficulty date: February 28, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24090
- Aircraft time: 58,677 hours, 54,112 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE KEEL BEAM CORRODED AT BS 500D, RBL 8.  REPAIRED KEEL BEAM PER SRM.
